Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Entire regularizations of strongly continuous groups and products of analytic generators


Authors: Ioana Cioranescu and Valentin Keyantuo
Journal: Proc. Amer. Math. Soc. 128 (2000), 3587-3593
MSC (2000): Primary 47D03
Published electronically: June 6, 2000
MathSciNet review: 1695155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Using entire regularizations of $C_0-$groups, we give a characterization of their analytic generators which we apply to the study of products of such generators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D03

Retrieve articles in all journals with MSC (2000): 47D03


Additional Information

Ioana Cioranescu
Affiliation: Department of Mathematics and Computer Science, University of Puerto Rico, Box 23355, San Juan, Puerto Rico 00931-3355
Email: eciorane@rrpac.upr.clu.edu

Valentin Keyantuo
Affiliation: Department of Mathematics and Computer Science, University of Puerto Rico, Box 23355, San Juan, Puerto Rico 00931-3355
Email: keyantuo@rrpac.upr.clu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05483-6
PII: S 0002-9939(00)05483-6
Received by editor(s): October 20, 1998
Received by editor(s) in revised form: February 18, 1999
Published electronically: June 6, 2000
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society